# SDR CALA2012040600241

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 44,315 hours, 15,558 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Out Of Position
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLAPS, POSITION 1 DEGREE AND BROKEN, ALTERNATE FLAPS DID NOT WORK, LANDED WITH FLAPS AT 1 DEGREE.  AFTER LAND PSEU LIGHT CAME ON.  REPOSITIONED FLAP INHIBIT SWITCH TO NORMAL.  NO FSEU OR PSEU FAULTS.  SYS CHECKED GOOD.
